Open Access
Translator Disclaimer
2013 On the Stability of Trigonometric Functional Equations in Distributions and Hyperfunctions
Jaeyoung Chung, Jeongwook Chang
Abstr. Appl. Anal. 2013(SI50): 1-12 (2013). DOI: 10.1155/2013/275915

Abstract

We consider the Hyers-Ulam stability for a class of trigonometric functional equations in the spaces of generalized functions such as Schwartz distributions and Gelfand hyperfunctions.

Citation

Download Citation

Jaeyoung Chung. Jeongwook Chang. "On the Stability of Trigonometric Functional Equations in Distributions and Hyperfunctions." Abstr. Appl. Anal. 2013 (SI50) 1 - 12, 2013. https://doi.org/10.1155/2013/275915

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1275.39014
MathSciNet: MR3055863
Digital Object Identifier: 10.1155/2013/275915

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2013 • No. SI50 • 2013
Back to Top